# SDR AALA20100607TUL04

- Difficulty date: June 7, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 60,764 hours, 32,054 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCS SHEAR TIE CRACKED AFT SIDE OF 1437 BETWEEN LONGERONS 16 AND 17 RIGHT.  INSTALLED NEW SHEAR TIE PER SRM 51-30-05.
